Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Analysis of finite element approximation for time-dependent Maxwell problems

Author: Jun Zhao
Journal: Math. Comp. 73 (2004), 1089-1105
MSC (2000): Primary 65N30
Published electronically: October 2, 2003
MathSciNet review: 2047079
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We provide an error analysis of finite element methods for solving time-dependent Maxwell problem using Nedelec and Thomas-Raviart elements. We study the regularity of the solution and develop some new error estimates of Nedelec finite elements. As a result, the optimal $\boldsymbol{L}^2$-error bound for the semidiscrete scheme is obtained.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 65N30

Retrieve articles in all journals with MSC (2000): 65N30

Additional Information

Jun Zhao
Affiliation: Department of Mathematics, Texas A&M University, College Station, Texas 77843
Address at time of publication: Institute for Mathematics and its Applications, University of Minnesota, 207 Church St. SE, Minneapolis, Minnesota 55455

Keywords: Maxwell's equations, finite element methods, Nedelec element, Thomas-Raviart element, interface problem
Received by editor(s): August 3, 2002
Received by editor(s) in revised form: December 17, 2002
Published electronically: October 2, 2003
Article copyright: © Copyright 2003 American Mathematical Society